# SDR ALGA2019080920199

- Difficulty date: July 3, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N9YENT
- Make and model: Agusta AW139
- Aircraft serial: 41368
- System (JASC): 6210 · Main Rotor Blades
- Part: Tab
- Part number: 3G6210A00131
- Part serial: N364
- Condition: Debonded
- Location: Main Rotor Blade
- Part time: 5,662 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 50HR INSP OUTBOARD TRIM TAB WAS FOUND TO BE DE-BONDED.
